A new approach in interpolation spaces

Jaak Peetre

Studia Mathematica (1970)

  • Volume: 34, Issue: 1, page 23-42
  • ISSN: 0039-3223

How to cite


Peetre, Jaak. "A new approach in interpolation spaces." Studia Mathematica 34.1 (1970): 23-42. <http://eudml.org/doc/217430>.

author = {Peetre, Jaak},
journal = {Studia Mathematica},
keywords = {functional analysis},
language = {eng},
number = {1},
pages = {23-42},
title = {A new approach in interpolation spaces},
url = {http://eudml.org/doc/217430},
volume = {34},
year = {1970},

AU - Peetre, Jaak
TI - A new approach in interpolation spaces
JO - Studia Mathematica
PY - 1970
VL - 34
IS - 1
SP - 23
EP - 42
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/217430
ER -

Citations in EuDML Documents

  1. Hans Triebel, Allgemeine Legendresche Differentialoperatoren II
  2. Jutta Schmeisser, Non-commutative interpolation of Sobolev-Besov and Lebesgue spaces with weights
  3. Luc Tartar, Interpolation non linéaire
  4. Petr Kaplický, Jakub Tichý, Boundary regularity of flows under perfect slip boundary conditions
  5. Jaak Peetre, Sur l'utilisation des suites inconditionellement sommables dans la théorie des espaces d'interpolation
  6. Cianchi, Andrea, Some results in the theory of Orlicz spaces and applications to variational problems

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.